Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Existence of blow-up solutions in the energy space for the critical generalized KdV equation


Author: Frank Merle
Journal: J. Amer. Math. Soc. 14 (2001), 555-578
MSC (2000): Primary 35B35, 35Q53
Published electronically: March 20, 2001
MathSciNet review: 1824989
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

For the critical generalized Korteweg-de Vries equation, we establish blow-up in finite or infinite time in $H^1(\mathbf R)$ for initial data with negative energy, close to a soliton up to scaling and translation.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 35B35, 35Q53

Retrieve articles in all journals with MSC (2000): 35B35, 35Q53


Additional Information

Frank Merle
Affiliation: Département de Mathématiques, Université de Cergy–Pontoise, 2, avenue Adolphe Chauvin, BP 222, 95302 Cergy–Pontoise, France

DOI: http://dx.doi.org/10.1090/S0894-0347-01-00369-1
PII: S 0894-0347(01)00369-1
Keywords: Blow-up, critical, KdV
Received by editor(s): July 25, 2000
Received by editor(s) in revised form: November 1, 2000
Published electronically: March 20, 2001
Article copyright: © Copyright 2001 American Mathematical Society